Interval type-2 fuzzy logic systems made simple

De Montfort University Open Research Archive

Show simple item record John, Robert, 1955- en Liu, F. en Mendel, Jerry M., 1938- en 2008-11-24T13:24:17Z 2008-11-24T13:24:17Z 2006-12-01 en
dc.identifier.citation Mendel, J. M., John, R. I., and Liu, F. (2006) Interval type-2 fuzzy logic systems made simple. IEEE Transactions on Fuzzy Systems, 14(6), pp.808-821.
dc.identifier.issn 1063-6706 en
dc.description Research reported here proves that Interval Type-2 Fuzzy Systems can be carried out using type-1 fuzzy. It appears in the leading journal in fuzzy logic with an impact factor of 1.803. This important result allows for rapid development of real applications using interval type-2 fuzzy logic. en
dc.language.iso en en
dc.publisher IEEE en
dc.subject RAE 2008
dc.subject UoA 23 Computer Science and Informatics
dc.subject fuzzy logic system
dc.subject interval type-2 fuzzy sets
dc.title Interval type-2 fuzzy logic systems made simple en
dc.type Article en
dc.identifier.doi en
dc.researchgroup Centre for Computational Intelligence

Files in this item

This item appears in the following Collection(s)

Show simple item record